# SDR FDEA201405302090

- Difficulty date: May 30, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,415 hours, 28,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12312
- Condition: Cracked
- Location: Rt Wing
- Part time: 28,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING XOS -464 CORNER OF ANTI-ICE TUBE CUT OUT UPPER INBD HAS A .5 INCH CRACK TRAVELS FROM CORNER TO SCREW, VERIFIED END OF CRACK.  REPAIRED ANTI-ICE TUBE CUT OUT ON LE OF RT WING IAW SRM 57-40-01.  REFER TO EA 8-5720-T0308578 PART 1.
